ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

О рядах по системе Хаара

Навасардян, К. А. and Степанян, А. А. (2007) О рядах по системе Хаара. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 42 (4). pp. 53-66. ISSN 00002-3043

[img]
Preview
PDF
Download (423Kb) | Preview

    Abstract

    В настоящей статье рассматриваются ряды по системе Хаара. Доказываются теоремы исправления и представления подрядами этого ряда. The paper considers the series in Haar's system, correction of such series and representation by their subseries are proved.

    Item Type: Article
    Additional Information: On Series by Haar System / K. A. Navasardyan, A. A. Stepanyan.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 21 Aug 2012 11:29
    Last Modified: 21 Aug 2012 11:29
    URI: http://mathematics.asj-oa.am/id/eprint/108

    Actions (login required)

    View Item